# SDR ASOA20111216024

- Difficulty date: December 16, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- Aircraft time: 29,160 hours, 21,811 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED AN ODOR OF JET FUEL AFTER APU START.  MX INSPECTED AND PERFORMED OPS CHECKS OF APU.  NO FUEL ODOR WAS NOTED.  THE ACFT WAS RELEASED TO SERVICE.
